Issue
Volume 29, Number 1

Articles in the Issue:

Regular Articles:
Sahar Mohamed Ali
More on Fixed Point Theorem of {a,b,c}-Generalized Nonexpansive Mappings in Normed Spaces
Anal. Theory Appl., 29 (2013), pp. 1-11. Abstract
pdf
Full Article

M. O. Olatinwo
Stability Results for Jungck-Kirk-Mann and Jungck-Kirk Hybrid Iterative Algorithms
Anal. Theory Appl., 29 (2013), pp. 12-20. Abstract
pdf
Full Article

Aabed Mohammed, Maslina Darus and Daniel Breaz
New Criterion for Starlike Integral Operators
Anal. Theory Appl., 29 (2013), pp. 21-26. Abstract
pdf
Full Article

R. G. Vyas and K. N. Darji
Order of Magnitude of Multiple Fourier Coefficients
Anal. Theory Appl., 29 (2013), pp. 27-36. Abstract
pdf
Full Article

Ahmad Zireh, E. Khojastehnejhad and S. R. Musawi
Some Results Concerning Growth of Polynomials
Anal. Theory Appl., 29 (2013), pp. 37-46. Abstract
pdf
Full Article

Azizollah Babakhani
Existence of Solution for a Coupled System of Fractional Integro-Differential Equations on an Unbounded Domain
Anal. Theory Appl., 29 (2013), pp. 47-61. Abstract
pdf
Full Article

Jianglong Wu and Qingguo Liu
Boundedness for Multilinear Commutators of Marcinkiewicz Integral on Morrey-Herz Spaces with Non Doubling Measures
Anal. Theory Appl., 29 (2013), pp. 62-71. Abstract
pdf
Full Article

Hua Wang
Some Estimates for Commutators of Fractional Integrals Associated to Operators with Gaussian Kernel Bounds on Weighted Morrey Spaces
Anal. Theory Appl., 29 (2013), pp. 72-85. Abstract
pdf
Full Article

Vijay Gupta, Naokant Deo and Xiaoming Zeng
Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators
Anal. Theory Appl., 29 (2013), pp. 86-96. Abstract
pdf
Full Article